# SDR DXTA2023051285940

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 12,781 hours, 8,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WITH THE EMERGENCY LIGHTS IN THE ON POSITION OR THE PAX, SAFETY LIGHT SWITCH ON ALL INTERIOR EMERGENCY SIGNS AND PAX SAFETY LIGHTS FORWARD OF SEATS FIVE AND SIX ARE INOPERATIVE. ALL EXTERNAL EMERGENCY LIGHTS ARE INOPERATIVE. INTERMITTENT CABIN CHIMING OCCURS WHEN THE PAX SAFETY SWITCH IS ON.   PERFORMED TC-FLT-33-1001-JIC CESSNA 680 / 680A / 700 / EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE.  FOUND FWD DROP AISLE EMERGENCY LIGHT WIRING DAMAGED.  REPAIRED WIRING AND RESECURED REF. CE680 IMM 25-92-02.  PERFORMED EMERGENCY LIGHT OPERATION CHECK REF. CE680 M/M 33-50-00.  OPS CHECK GOOD.
